# SDR DALA2023022401407

- Difficulty date: February 11, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 15,214 hours, 6,688 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ROLLOUT, AS TAXIING OFF RWY, CABIN EXPERIENCED VISIBLE SMOKE AND ODOR. DISSIPATED VISIBLE SMOKE AND ODOR. DISSIPATION APPARENT WITHIN 1 MINUTE. DEBRIEFED CREW PER AMDS TASK CARD 0550-2002. SMOKE AND FUME REPORT ALONG WITH DECISION MATRIX ADDED TO AOS COMMENTS. WIP 264697. OPENED UP AND PERFORMED BOROSCOPE OF BOTH ENGINES, NO TROUBLE FOUND. OPENED UP PACK BAYS AND APU NO TROUBLE FOUND. COMPLETED AMDS CARD 2100-2003 (ECS DECONTAMINATION). COMPLETED AMDS CARD 0550-2001 (SMOKE AND FUMES UNDETERMINED) PER THIS CARD USED SMOKE AND FUMES ANALYZER, NO FINDINGS FOUND. COMPLETED AMDS CARD 7900-2001 (ENGINE OIL ODOR) ALSO COMPLETED AMDS CARD 0550-2002 (IDENTIFY FUMES) DECISION TREE LEADS TO ENGINE 2 PERFORMED PACK BURNOUT AND REPLACED CABIN FILTERS. PERFORMED ALL TASKS PER NO GO ODI ATA 2172.
